Volume 13, Issue 3 (11-2016)                   jor 2016, 13(3): 87-96 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Keshtkar M, Navidi H, Shivanian E. A Continuous Nonlinear Operator for Discrete Time Evolutionary Game Describing Dual Random Markets. jor 2016; 13 (3) :87-96
URL: http://jamlu.liau.ac.ir/article-1-1403-en.html
1- Department of Applied Mathematics, Shahed University Tehran
Department of Applied Mathematics, Shahed University Tehran, Department of Applied Mathematics, Shahed University Tehran , hnavidi@gmail.com
3- Department of Mathematics, Imam Khomeini International University, Qazvin
Abstract:   (4402 Views)
This article has no abstract.
Full-Text [PDF 977 kb]   (1567 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/12/24 | Accepted: 2016/12/24 | Published: 2016/12/24

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.